# SDR VNAA20240524007

- Difficulty date: May 10, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH67033389
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKET (2 EAS) AT FS 629.00 AND FS 549.00  BTW STGR 27 TO STGR 26LH.   DUE TO NO DAMAGE IS ALLOWED ON THE FORWARD BAGGAGE BAY STRUCTURE, BRACKET MACHINED (2 EA'S) AT FS 629.00 AND FS 549.00 BTW STGR 27 TO STGR 26LH WERE REPLACED PER CRJ900 SRM 53-32-58-101-001-A01, SRM 51-42-22-001-001-A01 AND SRM 51-42-21-001-001-A01
